# SDR TRAX200600793

- Difficulty date: September 19, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 28,851 hours, 32,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY FLOOD LIGHT IS INOP.
